Abonnement à la biblothèque: Guest
Portail numérique Bibliothèque numérique eBooks Revues Références et comptes rendus Collections
Journal of Automation and Information Sciences
SJR: 0.232 SNIP: 0.464 CiteScore™: 0.27

ISSN Imprimer: 1064-2315
ISSN En ligne: 2163-9337

Volumes:
Volume 51, 2019 Volume 50, 2018 Volume 49, 2017 Volume 48, 2016 Volume 47, 2015 Volume 46, 2014 Volume 45, 2013 Volume 44, 2012 Volume 43, 2011 Volume 42, 2010 Volume 41, 2009 Volume 40, 2008 Volume 39, 2007 Volume 38, 2006 Volume 37, 2005 Volume 36, 2004 Volume 35, 2003 Volume 34, 2002 Volume 33, 2001 Volume 32, 2000 Volume 31, 1999 Volume 30, 1998 Volume 29, 1997 Volume 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v43.i5.60
pages 64-82

Optimal Control Problems of Sources in Distributed Systems on the Classes of Impulsive, Piecewise Constant and Heaviside Functions

Kamil Rajab ogly Aida-zade
Institute of Cybernetics of National Academy of Sciences of Azerbaijan, Baku (Azerbaijan)
Yegana R. Ashrafova
Institute of Cybernetics of National Academy of Sciences of Azerbaijan, Baku

RÉSUMÉ

Problems of optimal control of movable lumped sources in distributed systems when controls are determined by impulsive piecewise constant and Heaviside functions are considered. The optimal control problems are investigated for various cases according to the position of the sources. The necessary conditions of optimality are obtained with respect to all considered problems of optimal control on these classes, which consists in deriving constructive analytical formulas for the gradient of a functional in the space of optimized parameters. The results of some numerical experiments are also given.


Articles with similar content:

Optimization of Linear Control System under Terminal Constraints
Journal of Automation and Information Sciences, Vol.39, 2007, issue 5
Natalya V. Balashevich
On Solving of a Special Optimization Problem Connected with Determination of Invariant Sets of Dynamical Systems
Journal of Automation and Information Sciences, Vol.47, 2015, issue 5
Oleg A. Berezovskyi
Synthesis of Compromise-Optimal Trajectories of Mobile Objects in Conflict Environment
Journal of Automation and Information Sciences, Vol.34, 2002, issue 2
Sergey A. Shvorov, Alexander G. Yasinsky, Albert N. Voronin
Numerical Solution of Optimal Control Problems of Nonlinear Dynamical Systems
Journal of Automation and Information Sciences, Vol.44, 2012, issue 11
Anar Beybala ogly Rahimov
Necessary Conditions of Optimality in a Non-Smooth Multistage Discrete 2D Control System
Journal of Automation and Information Sciences, Vol.44, 2012, issue 8
Mehriban Mamed kyzy Nasiyati , Kamil Bayramali oglu Mansimov